# SDR AALA200800240

- Difficulty date: February 3, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 50,853 hours
- System (JASC): 2100 · Air Conditioning System
- Part: A/C Pack
- Condition: Contaminated
- Location: Left
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

BWI INFLIGHT T775/03FEB LGA TO MIA AT FLIGHT LEVEL 400 FLIGHT ATTENDANT REPORTED AFT AND MID LAVATORY SMOKE DETECTORS ACTIVATED FOLLOWED BY VISIBLE SMOKE AND SMELL IN CABIN AND COCKPIT.  SMOKE BECAME MODERATE IN AFT CABIN AND SMOKE BEGAN TO DISSIPATE ON DESCENT AND AFTER LEFT AIR CONDITIONER PACK TURNED OFF.  LANDED BWI WITHOUT INCIDENT.  FOUND LEFT AIR CONDITIONING PACK AND MIX MANIFOLD CONTAMINATED WITH OIL.  REPLACED LEFT AIR CYCLE MACHINE AND REHEATER AND CLEANED LEFT AND RIGHT AIR CONDITIONING PACK PNEUMATIC DUCTS AND MIX MANIFOLDS.  ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
